# SDR CALA2018120702498

- Difficulty date: December 2, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 17,499 hours, 6,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L GIRT BAR HARD TO ARM ON SLIDE AJUSTED FWD JHOOK AND REPOSITIONED GIRT , ARMS AND STOWS OK NOW. AMM 25-66-01-200-802, 25-66-01-400-804,
